ClinVar Miner

Submissions for variant NM_000548.5(TSC2):c.1564C>T (p.His522Tyr) (rs397514991)

Minimum review status: Collection method:
Minimum conflict level:
ClinVar version:
Total submissions: 2
Download table as spreadsheet
Submitter RCV SCV Clinical significance Condition Last evaluated Review status Method Comment
Invitae RCV000547543 SCV000644257 uncertain significance Tuberous sclerosis 2 2017-04-05 criteria provided, single submitter clinical testing This sequence change replaces histidine with tyrosine at codon 522 of the TSC2 protein (p.His522Tyr). The histidine residue is highly conserved and there is a moderate physicochemical difference between histidine and tyrosine. This variant is not present in population databases (ExAC no frequency). This variant has been reported in the literature in an individual with suspected tuberous sclerosis complex (TSC) (PMID: 22903760). ClinVar contains an entry for this variant (Variation ID: 64992). Experimental studies have shown that this variant has a similar activity to the wild type in an assay measuring TSC1-TSC2-dependent inhibition of TORC1 (PMID: 22903760). In summary, this variant is a rare missense change that is not expected to affect protein function. While it is absent from the population and reported in an affected individual, the available evidence is currently insufficient to determine its role in disease. Therefore, it has been classified as a Variant of Uncertain Significance.
Tuberous sclerosis database (TSC2) RCV000055196 SCV000083414 not provided Tuberous sclerosis syndrome no assertion provided curation

The information on this website is not intended for direct diagnostic use or medical decision-making without review by a genetics professional. Individuals should not change their health behavior solely on the basis of information contained on this website. Neither the University of Utah nor the National Institutes of Health independently verfies the submitted information. If you have questions about the information contained on this website, please see a health care professional.